Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Siming He, William W. Elliott Assistant Research Professor

Siming He
Contact Info:
Office Location:  Rm 218 Physics Bldg, 120 Science Drive Box 90320, Durham, NC 27708
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:  https://he-siming.wixsite.com/mysite

Teaching (Fall 2021):

  • MATH 353.04, ORD AND PRTL DIFF EQUATIONS Synopsis
    Bio Sci 113, MW 10:15 AM-11:30 AM
  • MATH 753.04, ORD AND PRTL DIFF EQUATIONS Synopsis
    Bio Sci 113, MW 10:15 AM-11:30 AM
Teaching (Spring 2022):

  • MATH 753.02, ORD AND PRTL DIFF EQUATIONS Synopsis
    Bio Sci 130, MW 01:45 PM-03:00 PM
  • MATH 753.03, ORD AND PRTL DIFF EQUATIONS Synopsis
    Bio Sci 130, MW 03:30 PM-04:45 PM
Office Hours:

Tuesday Thursday 4:30-5:30 pm
Education:

Ph.D.University of Maryland, College Park2018
Keywords:

Chemotaxis • Fluid mechanics • Partial differential equations

Recent Publications   (More Publications)

  1. He, S; Kiselev, A, Boundary layer models of the Hou-Luo scenario, Journal of Differential Equations, vol. 298 (October, 2021), pp. 182-204 [doi]  [abs]
  2. He, S; Tadmor, E, A game of alignment: Collective behavior of multi-species, Annales De L'Institut Henri Poincare (C) Non Linear Analysis, vol. 38 no. 4 (July, 2021), pp. 1031-1053 [doi]  [abs]
  3. He, S; Kiselev, A, Small-scale creation for solutions of the sqg equation, Duke Mathematical Journal, vol. 170 no. 5 (January, 2021), pp. 1027-1041, Duke University Press [doi]  [abs]
  4. Gong, Y; He, S, On the 8Ï€-critical-mass threshold of a Patlak-Keller-Segel-Navier-Stokes system, Siam Journal on Mathematical Analysis, vol. 53 no. 3 (January, 2021), pp. 2925-2956 [doi]  [abs]
  5. Bedrossian, J; He, S, Inviscid Damping and Enhanced Dissipation of the Boundary Layer for 2D Navier–Stokes Linearized Around Couette Flow in a Channel, Communications in Mathematical Physics, vol. 379 no. 1 (October, 2020), pp. 177-226 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320